# SDR 06FDEA1548

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 CRACKS 0.50" LONG NLG W/W ON LT BULKHEAD UNDER HEAD RIVETS AT STA 490.250.  REPAIRED NOSE GEAR SUPPORT BEAM WEB IAW SRM 53-30-00 FIG 4-6-8 VOL 1.  INTEGRATE IN THIS REPAIR ALSO 3 CRACKS REPORTED ON NRC N00680/F176680.
